# SDR IPXA2017101822754

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 54,808 hours, 17,951 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  C HYD QTY,  ENROUTE THE HYD SYS PRESSURE HYD C . 45 - .1 FLAPS EXTENDED ALTERNATE GEAR EXTENDED ALTERNATE RESERVE BRAKES AND STEERING ON.FOUND FLAP / SLAT SHUTOFF VALVE MODULE LEAKING. R/R FLAP / SLAT SHUTOFF VALVE MODULE WITH REF TO 767 AMM 27-51-48. OPS CK WITH REF TO 767 AMM 27-51-48. OPS CK GOOD, NO LEAKS NOTED.
